Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An exceptional arithmetic group and its Eisenstein series


Author: Walter L. Baily Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 402-406
DOI: https://doi.org/10.1090/S0002-9904-1969-12195-6
MathSciNet review: 0242775
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Baily, Jr., On Hensel's lemma and exponential sums(to appear).
  • 2. W. L. Baily, Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442-528. MR 216035
  • 3. H. S. M. Coxeter, Integral Cayley numbers, Duke Math. J. 13 (1946), 561-578. MR 19111
  • 4. H. Freudenthal, Beziehungen der E. I, Nederl Akad. Wetensch, Proc. Ser. A. 57 (1954), 218-230. MR 63358
  • 5. U. Hirzebruch, Über Jordan-Algebren und beschränkte symmetrische Gebiete, Math. J. Z. 94 (1966), 387-390. MR 206323
  • 6. N. Jacobson, Some groups of transformations defined by Jordan algebras. III, J. Reine Angew. Math. 207 (1961), 61-85. MR 159850
  • 7. J. G. M. Mars, Les nombres de Tamagawa de certains groupes exceptionnels, Bull. Soc. Math. France 94 (1966), 97-140. MR 213363
  • 8. C. L. Siegel, Einführung in die Theorieder Modulfunktion en n-ten Grades, Math. Ann. 116 (1939), 617-657. MR 1251


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12195-6

American Mathematical Society